# SDR CALA2012090600572

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 47,241 hours, 15,886 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1221
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME STA 400 SHOWS CRACK INDICATION, MFEC INBD FASTNER. REPAIRED LT FRAME AT STA 400 IAW EA 5310-04716, REV C  44.0008 FROM FOR WORK PERFROMED.
